MathSciNet Relay Station
MathSciNet bibliographic data
MR1696093 53D17 (17B63 58H05)
Huebschmann, Johannes Duality for Lie-Rinehart algebras and the modular class. J. Reine Angew. Math. 510 (1999), 103–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement